MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145045
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the catheter fell out.It was stated that the tissue attenuation into the cuff seemed to be delayed or absent.The catheter was secured with sutures for an extended period of time but in this situation, it was stated that the cuff was clearly exposed.The catheter was inserted and was removed.There was no patient injury.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key7582727
Report Number3009211636-2018-00168
Device Sequence Number14085236
Product Code MSD
UDI-Device Identifier10884521017900
UDI-Public10884521017900
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112477
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2017
Device Model Number8888145045
Device Catalogue Number8888145045
Device Lot Number1436400049
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1